# SDR AALA20160115003

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,594 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  UPPER FLANGE OF CABIN FLOORBEAM AT FS 947 IS CORRODED AT APPROX LBL 7.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R.
